MathSciNet Relay Station
MathSciNet bibliographic data
MR1407707 (99f:14068) 14N10 (14D20 14H10)
Pandharipande, Rahul Intersections of $\bold Q$-divisors on Kontsevich's moduli space $\overline M\sb {0,n}(\bold P\sp r,d)$ and enumerative geometry. Trans. Amer. Math. Soc. 351 (1999), no. 4, 1481–1505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement